# SDR A6WA201401104530

- Difficulty date: January 10, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING INBD LE PANEL OTBD ATTACH ANGLE CRACKED AT LOWER RADIUS.  R & R ATTACH ANGLE.
